# SDR SWIA2020030348980

- Difficulty date: January 9, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fastener
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH AILERON OUTBD HIGNE FITTING WING SIDE HAS CORRODED HARDWARE FOR ANTI ROTATION PLATE.    (C-CHECK) RO 2/28/2020   ORDERED AND RECIEVED HARDWARE 1(EA) BOLT, 1(EA) WASHER AND 1(EA) FOR ANTI ROTATION PLATE ON RH OTBD HINGE FITTING ANTI-ROATATION PLATE SEE JOB 2758985, OP 5175 AND CAMP MX# 20096770 FOR INSTALLATION DETAILS.
